# SDR COEA0704908

- Difficulty date: March 7, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: S53172149200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSELAGE FRAME 5 LOWER FLANGE CLOSE TO LT NLG WHEEL WELL.  CRACK REMOVED AND REINFORCING ANGLE INSTALLED PER ATR REPAIR INSTRUCTIONS DO/TS-3825/06-7654.  REF SRAS DO/TS-3825/06...3816.  (M)
